MAUDE Adverse Event Report: INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM

INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Model Number 453564241901
Medical Device Problem Codes Output Problem (3005); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/20/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow-up report will be submitted upon completion of the investigation.
 
Event or Problem Description
The customer reported that during a defib-implantation procedure, the ecg curves flat lined and there was no spo2 displayed.Patient outcome is currently unknown.
 
Additional Manufacturer Narrative
Subsequent information received indicated that, the patient was undergoing an implantable cardioverter-defibrillator (icd) procedure when the fc2010 device lost vitals and had to be restarted to resume monitoring.According to the customer, there was no patient harm, nor was the patient negatively impacted as a result of the incident.The icd procedure was successfully completed.The available information suggests that staff was likely testing the icd during the operation when the issue occurred, however we have been unable to confirm this, nor have we been able to determine what was happening immediately prior to the loss of monitoring (if any electrosurgical equipment was in use, or if the loss of monitoring was completely spontaneous).Additional patient information was requested from the customer; however, none has been provided.A philips field service engineer (fse) was dispatched to the customer's site to address the reported problem.The device evaluation was performed by the fse on the actual device involved in this complaint.According to service notes, functional tests of the xper flex cardio device was carried out and pressure inputs p1-p4 calibrated.All vital parameters were reportedly displaying according to the specification and there were no technical errors observed.The device passed all functional testing and was returned to service.A search in salesforce found no further related calls.The device did not behave as expected by the customer and was rebooted to resolve the issue.Onsite field service was unable to confirm the reported problem during testing.Because of this, we are considering this to be a malfunction of cause unknown.The absence of further calls supports that the reported problem has not reoccurred.The device remains in use at the customer's facility.In addition, a issue impact assessment (iia-2975-2022-511) was submitted for the issue reported (fc2010 recovery from defibrillator and/or electro-surgical device use).Any additional investigation or action taken will be documented in the respective record.
 
Event or Problem Description
It was reported to philips that, during a defib-implantation procedure, the ecg curves flat lined, and there was no spo2 displayed.The device was in clinical use at the time the reported issue was discovered.

Brand Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Common Device Name
XPER FLEX CARDIO PHYSIOMONITORING SYSTEM
Manufacturer (Section D)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer (Section G)
INVIVO, A DIVISION OF PHILIPS MEDICAL SYSTEMS
12151 research parkway
orlando FL 32826
Manufacturer Contact
tara mackinnon
222 jacobs st
cambridge, MA 02141
6172455900
MDR Report Key14917225
Report Number1051786-2022-00035
Device Sequence Number16614807
Product Code MWI
UDI-Device Identifier00884838103610
UDI-Public00884838103610
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K101571
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number453564241901
Device Catalogue Number453564241901
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/20/2022
Supplement Date Received by Manufacturer08/29/2022
Initial Report FDA Received Date07/05/2022
Supplement Report FDA Received Date08/30/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/13/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown